# SDR CHQA200500205

- Difficulty date: December 2, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 14,505 hours, 11,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP THIRD BACK INOPERATIVE.  REMOVED AND REPLACED FLOOR LIGHT STRIP IAW MM 33-60-00.  NO FURTHER DEFECTS NOTED.
